# SDR UPS02839694

- Difficulty date: September 29, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DC853B00939
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  STA. 1600-1620 LONGERON 36 AND END FITTING ARE CORRODED BEYOND LIMITS.   REMOVED,  FABRICATED,AND REPLACED LONGERON SECTION AND END FITTING I.A.W. DWG. DC8-53B-009-39,AND SRM. 53-2-2 FIG. 10
